I got back on and I’m having serious side effects that I’ve never had before. Intense nausea and fatigue, excessive sweating when exerting. Should I see a dr?
That is a huge amount to be taking as the recommended maximum dose daily for adults (of all ages) is 35 milligrams daily; you are taking almost 12 times that much. I would certainly be talking to my doctor about safe supplement levels that you are taking. More does not always mean better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 2 answers
Have recently stopped Niacin - my blood sugar has gone up and I have night sweats - is this related?
Posted 27 Oct 2010 • 1 answer
Posted 17 Feb 2014 • 1 answer
Lisinopril - How long does li take for the dizziness,fatigue and nausea to go away when taking 2.5mg
Posted 10 Mar 2016 • 1 answer
Posted 21 Nov 2017 • 1 answer